# SDR HNAA20200420144

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,792 hours, 44,664 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Unsecure
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE REVERSER DISAGREE MESSAGE ON TAKEOFF ROLL.  FOUND 2 PROXIMITY SWITCHES IN NLG TO BE LOOSE. SECURED THE CONNECTORS IAW SWPM 20-50-00. OPS CHECKED GOOD.
